# SDR N6WA2022052502

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N547GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10272
- Aircraft time: 31,962 hours, 22,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGPERFORMED OPS CHECK ON EMERGENCY LIGHTS IAW CRJ AMM 33-51-00. OPS CHECK GOOD.HT FOUND IN ARMED POSITION OVER NIGHT EMERGENCY LIGHT NOT WORKING PROPERLY DURING PREFLIGHT CHECK.
